Next Article in Journal
Some Generating Function Relations of Multiindex Hermite Polynomials
Previous Article in Journal
Application of Holditch Theorem to Bezier and Quadratic Uniform B-Spline Curves
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2001, 6(3), 177-188; doi:10.3390/mca6030177

Propagation of Cylindrical Magneto-Gasdynamic Shock Wave with Varying Energy in a Rotating, Gravitating, Non-Uniform Atmosphere

Department of Applied Mathematics, Shri G.S. Institute of Technology and Science, Indore (M.P.) 452 003, India
*
Author to whom correspondence should be addressed.
Published: 1 December 2001
Download PDF [638 KB, uploaded 3 April 2016]

Abstract

A self similar, theoretical model of propagation of cylindrical magneto-gasdynamic shock wave with varying energy in a non-uniform atmosphere, in the interplanetary region, in the presence of rotation and gravitation, has been developed. Subsequently, its comparison with the gas dynamic case has been shown with the help of variations of flow variables with distance graphically. It is seen that the presence of magnetic field generates very high energy at the instant of explosion and its absence in gasdynamic model makes the variation of energy docile.
Keywords: Magneto-gasdynamic shock wave; self similar motion; thermodynamic equilibrium Magneto-gasdynamic shock wave; self similar motion; thermodynamic equilibrium
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Ganguly, A.; Shinde, S. Propagation of Cylindrical Magneto-Gasdynamic Shock Wave with Varying Energy in a Rotating, Gravitating, Non-Uniform Atmosphere. Math. Comput. Appl. 2001, 6, 177-188.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top